# SDR 2006FA0000233

- Difficulty date: February 24, 2006
- Submitted: March 20, 2006
- Operation: General aviation
- Aircraft: N100BE
- Make and model: Beech B300
- Aircraft serial: FL403
- Engine: Pwa PT6A6
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Part number: 10138402829
- Part serial: 816
- Condition: Out Of Tolerance
- Location: Cabin
- Part time: 468 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL 12 MONTH TEST OF CABIN OXYGEN SYSTEM FOUND BAROMETRIC SWITCH OPERATING OUT OF SPECIFIED MM TOLERANCE.  REPLACED WITH NEW SUPERSEDING PN 10138402843 SWITCH SUPPLIED BY RAPID, TESTS PASSED SUCCESSFULLY.  SUSPECT NEW 101384028-29 SEITCH ASSY MAY HAVE FAULT WHICH CAUSES THEM TO PASS INITIAL QA TESTS BUT FAIL AFTER USE OR IN STORAGE.  (K)
